# SDR ASOA2012022500629

- Difficulty date: February 25, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 7,442 hours, 5,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING NEAR FORWARD LAV DAMAGED.  R & R EMERGENCY FLOOR PATH MARKING RIGHT AT OTBD FWD LAV DOOR REF AMM 33-51-01.
